# SDR AALA201811139004

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 55,989 hours, 24,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Jump Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE AFT FLIGHT ATTENDANTS JUMPSEAT WAS NOT WORKING.  REPLACED THE FLASHLIGHT. OPS CHECKED NORMAL.
